# SDR SWIA201231040

- Difficulty date: June 17, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 15,445 hours, 9,258 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE AFT TOILET MESSAGE.  (FLT 4843)  CLEANED RIGHT 6TH STAGE DUCT IN REFERENCE TO CRJ MM.
